A 41-year-old member asked:
Could it be healthy to mix one percocet 30 and one tylenol (acetaminophen) #3?
1 doctor answer
Dr. Eric Ernest answered
10 years experience in Emergency Medicine
I would be careful: You might be getting too much tylenol (acetaminophen) which is present in both of those medications which can be harmful to the liver in excess. Also, the sedating qualities of those two medications taken together is greather. I would strongly caution against taking both together.
Answered on Aug 8, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Hi i have 3 hard lumps on my head the biggest one is on the left and when i touch it it hurts ive had them for years could it be serious
I have a pain in my right leg and it is more to the right side not the back like the calf what could it be
I bent forewood to pick something up and felt a sharp pain under my bust ever since it hurts to breath could it be pluerisy
My 14 month old daughter has a rash on limbs and torso no itching no fever she is acting normal could it be 3 day measles had rash four days
My son is 3 within last 3 weeks his private area has become swollen and red what could this be he was fine when he went to daycare today
My 17 year old son has blood in his stool and goes to the bathroom after each meal he says he feels good what could it be
I have a bump on my head the size of a dime and its flesh colored could this be a cist and do i need to get it checked out
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!